Alert archive / Louisiana / Storm Warnings in 2015
Storm Warning 1, NWS Lake Charles, LA
NWS Lake Charles, LA issued this storm warning at Oct 25, 2015, 12:34 PM CDT. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 25, 2015, 12:34 PM CDT (17:34 UTC)
- Expired
- Oct 25, 2015, 11:18 PM CDT
- In force
- 11 hr
- Issued by
- NWS Lake Charles, LA
The text
As transmitted, in the capitals the NWS used until 2016.
803 WHUS74 KLCH 251734 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 1234 PM CDT SUN OCT 25 2015 ...STORM WARNING FOR IN EFFECT FOR INTERCOASTAL CITY TO HIGH ISLAND WITH A GALE WARNING FOR LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY THROUGH 10 PM... .A LOW PRESSURE OFF THE SOUTHEAST TEXAS COAST IS EXPECTED TO MOVE NORTHEAST TODAY. THIS IS BRINGING BUILDING SEAS AND INCREASING WINDS...WITH FREQUENT GUSTS ABOVE GALE FORCE OVER THE GULF WATERS... THESE CONDITIONS WILL PERSIST THROUGH TODAY. GMZ450-452-470-472-260145- /O.UPG.KLCH.GL.W.0005.000000T0000Z-151026T1200Z/ /O.NEW.KLCH.SR.W.0001.151025T1734Z-151026T0300Z/ /O.NEW.KLCH.GL.W.0006.151026T0300Z-151026T1200Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- 1234 PM CDT SUN OCT 25 2015 ...STORM WARNING IN EFFECT UNTIL 10 PM CDT THIS EVENING... ...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 7 AM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A STORM WARNING...WHICH IS IN EFFECT UNTIL 10 PM CDT THIS EVENING. A GALE WARNING HAS ALSO BEEN ISSUED. THIS GALE WARNING IS IN EFFECT FROM 10 PM THIS EVENING TO 7 AM CDT MONDAY. THE GALE WARNING IS NO LONGER IN EFFECT. * WINDS...45 TO 50 KNOTS NEARSHORE...45 TO 50 KNOTS BEYOND 20 NM. FREQUENT GUSTS HIGHER. * WAVES/SEAS...SEAS 8 TO 12 FEET SUNDAY IN THE COASTAL WATERS BEYOND 20 NAUTICAL MILES. SEAS OF 6 TO 9 FEET ARE EXPECTED IN THE NEAR SHORE WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR AUGURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ455-475-260145- /O.CON.KLCH.GL.W.0005.000000T0000Z-151026T1200Z/ COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 1234 PM CDT SUN OCT 25 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY... * WINDS...25 TO 30 KNOTS NEARSHORE... 35 TO 40 KNOTS OUT TO 20 NM. FREQUENT GUSTS ABOVE GALE FORCE TONIGHT. * WAVES/SEAS...SEAS OF 5 TO 8 FEET TONIGHT AND 7 TO 10 FEET SUNDAY IN THE COASTAL WATERS BEYOND 20 NAUTICAL MILES. SEAS OF 5 TO 7 FEET ARE EXPECTED IN THE NEAR SHORE WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ430-432-435-260145- /O.CON.KLCH.SC.Y.0054.000000T0000Z-151026T1200Z/ SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- 1234 PM CDT SUN OCT 25 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY... * WINDS...20 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
3 follow-up statements
910 WHUS74 KLCH 252110 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 410 PM CDT SUN OCT 25 2015 ...STORM WARNING FOR IN EFFECT FOR INTERCOASTAL CITY TO HIGH ISLAND WITH A GALE WARNING FOR LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY THROUGH 10 PM... .A LOW PRESSURE OFF THE SOUTHEAST TEXAS/SOUTHWEST LOUISIANA IS EXPECTED TO MOVE ONSHORE OF SOUTH CENTRAL LOUISIANA LATER THIS EVENING. THIS IS BRINGING BUILDING SEAS AND STRONG WINDS...WITH FREQUENT GUSTS ABOVE 45 TO 50 KNOTS. THESE CONDITIONS WILL SLOWLY IMPROVE AFTER MIDNIGHT. GMZ450-452-470-472-261200- /O.CON.KLCH.SR.W.0001.000000T0000Z-151026T0300Z/ /O.CON.KLCH.GL.W.0006.151026T0300Z-151026T1200Z/ /O.EXB.KLCH.SC.Y.0054.151026T1200Z-151026T1800Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- 410 PM CDT SUN OCT 25 2015 ...STORM WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... ...GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 7 AM CDT MONDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TO 1 PM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM TO 1 PM CDT MONDAY. * WINDS...45 TO 50 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR AUGURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ455-475-261200- /O.CON.KLCH.GL.W.0005.000000T0000Z-151026T1200Z/ /O.EXB.KLCH.SC.Y.0054.151026T1200Z-151026T1800Z/ COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 410 PM CDT SUN OCT 25 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TO 1 PM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM TO 1 PM CDT MONDAY. * WINDS...20 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR AUGURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ430-432-435-261200- /O.CON.KLCH.SC.Y.0054.000000T0000Z-151026T1200Z/ SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- 410 PM CDT SUN OCT 25 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY... * WINDS...20 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
307 WHUS74 KLCH 260022 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 722 PM CDT SUN OCT 25 2015 ...STORM WARNING IN EFFECT FOR THE GULF WATERS FROM CAMERON TO HIGH ISLAND... ...GALE WARNING IN EFFECT FOR THE GULF WATERS FROM LOWER ATCHAFALAYA TO CAMERON... ...SMALL CRAFT ADVISORY IN EFFECT FOR THE COASTAL LAKES AND BAYS... .AN AREA OF LOW PRESSURE JUST OFF SHORE OF THE CAMERON AND VERMILION PARISH COASTS WILL CONTINUE TO TRACK SLOWLY EAST NORTHEAST THE REST OF TONIGHT AND INTO MONDAY. WIND GUSTS TO 50 KNOTS ARE POSSIBLE OVER THE WESTERN GULF WATERS THE REST OF THIS EVENING...WITH FREQUENT GUSTS TO GALE FORCE POSSIBLE ELSEWHERE. FREQUENT GALE FORCE GUSTS WILL CONTINUE OVER ALL OF THE GULF WATERS THROUGH MONDAY MORNING. GMZ452-472-260500- /O.CAN.KLCH.SR.W.0001.000000T0000Z-151026T0300Z/ /O.EXT.KLCH.GL.W.0006.151026T0022Z-151026T1800Z/ /O.CAN.KLCH.SC.Y.0054.151026T1200Z-151026T1800Z/ COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- 722 PM CDT SUN OCT 25 2015 ...GALE WARNING NOW IN EFFECT UNTIL 1 PM CDT MONDAY... * WINDS...20 TO 30 KNOTS WITH FREQUENT GUSTS OF 30 TO 40 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ450-470-260500- /O.EXT.KLCH.SR.W.0001.000000T0000Z-151026T0600Z/ /O.EXT.KLCH.GL.W.0006.151026T0600Z-151026T1800Z/ /O.CAN.KLCH.SC.Y.0054.151026T1200Z-151026T1800Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- 722 PM CDT SUN OCT 25 2015 ...STORM WARNING NOW IN EFFECT UNTIL 1 AM CDT MONDAY... ...GALE WARNING NOW IN EFFECT FROM 1 AM TO 1 PM CDT MONDAY... * WINDS...30 TO 40 KNOTS WITH FREQUENT GUSTS 40 TO 50 KNOTS THE REST OF THE EVENING. 20 TO 30 KNOTS WITH FREQUENT GUSTS OF 30 TO 40 KNOTS AFTER MIDNIGHT THROUGH MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR AUGURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ455-475-260500- /O.EXT.KLCH.GL.W.0005.000000T0000Z-151026T1800Z/ /O.CAN.KLCH.SC.Y.0054.151026T1200Z-151026T1800Z/ COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 722 PM CDT SUN OCT 25 2015 ...GALE WARNING NOW IN EFFECT UNTIL 1 PM CDT MONDAY... * WINDS...20 TO 30 KNOTS WITH FREQUENT GUSTS OF 30 TO 40 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ430-432-435-260500- /O.EXT.KLCH.SC.Y.0054.000000T0000Z-151026T1800Z/ SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- 722 PM CDT SUN OCT 25 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM CDT MONDAY... * WINDS...20 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 13
296 WHUS74 KLCH 260418 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 1118 PM CDT SUN OCT 25 2015 ...GALE WARNING IN EFFECT FOR THE GULF WATERS... ...SMALL CRAFT ADVISORY IN EFFECT FOR THE COASTAL LAKES AND BAYS... .AN AREA OF LOW PRESSURE JUST OFFSHORE OF THE CAMERON AND VERMILION PARISH COASTS WILL CONTINUE TO TRACK SLOWLY EAST NORTHEAST THE REST OF TONIGHT AND INTO MONDAY. FREQUENT WIND GUSTS TO GALE FORCE ARE POSSIBLE OVER THE GULF WATERS THROUGH MONDAY MORNING. GMZ450-470-261200- /O.CAN.KLCH.SR.W.0001.000000T0000Z-151026T0600Z/ /O.EXT.KLCH.GL.W.0006.151026T0418Z-151026T1800Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- 1118 PM CDT SUN OCT 25 2015 ...GALE WARNING NOW IN EFFECT UNTIL 1 PM CDT MONDAY... ...STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS CANCELLED THE STORM WARNING. * WINDS...20 TO 30 KNOTS WITH FREQUENT GUSTS 35 TO 40 KNOTS THROUGH MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ455-475-261200- /O.CON.KLCH.GL.W.0005.000000T0000Z-151026T1800Z/ COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 1118 PM CDT SUN OCT 25 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 PM CDT MONDAY... * WINDS...20 TO 30 KNOTS WITH FREQUENT GUSTS OF 30 TO 40 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ452-472-261200- /O.CON.KLCH.GL.W.0006.000000T0000Z-151026T1800Z/ COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- 1118 PM CDT SUN OCT 25 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 PM CDT MONDAY... * WINDS...20 TO 30 KNOTS WITH FREQUENT GUSTS OF 30 TO 40 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ430-432-435-261200- /O.CON.KLCH.SC.Y.0054.000000T0000Z-151026T1800Z/ SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- 1118 PM CDT SUN OCT 25 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT MONDAY... * WINDS...20 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 13
What forecasters said that day
The local office's own words before this storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this storm warning went out at Oct 25, 10:31 AM CDT, 2 hours 3 minutes earlier.
Area forecast discussion, Oct 25, 10:31 AM CDT, 2 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1031 AM CDT SUN OCT 25 2015
.DISCUSSION...
A DEEPENING LOW OFF THE SOUTHEAST TEXAS COAST THIS MORNING HAS
A FEW OFFSHORE PLATFORMS REPORTING WIND GUST TO OR JUST ABOVE 50
KNOTS. THIS LOW WILL MOVE TO THE NORTH THEN NORTHEAST AND FINALLY
ONSHORE IN SOUTH CENTRAL LOUISIANA LATE TODAY. RADAR IS INDICATING
A LARGE RAIN SHIELD OVER SOUTHEAST TEXAS AND MOST OF LOUISIANA
THIS MORNING. RAINFALL TOTALS HAVE AVERAGED AROUND ONE TO TWO
INCHES DURING THIS EVENT SO FAR...BUT ARE EXPECTED TO GO HIGHER
AS THE LOW MERGES WITH THE FRONTAL BOUNDARY NEAR THE
TEXAS/LOUISIANA COAST. MOISTURE WILL THEN RIDE UP AND OVER THIS
BOUNDARY AND THIS IS EXPECTED TO PRODUCE HEAVY RAINS IN SOUTHEAST
AND SOUTHERN LOUISIANA TODAY. CURRENT ZONES ARE FINE HAVE NO PLANS
FOR ANY UPDATES.
&&
K. KUYPER
.PREV DISCUSSION... /ISSUED 656 AM CDT SUN OCT 25 2015/
AVIATION...DEEPENING REMNANT LOW OF PACIFIC STORM PATRICIA OFF
THE CENTRAL TEXAS COAST IS PROGGED OFF THE LOUISIANA COAST OFF
GRAND CHENIER BY SUNDOWN AND IS EXPECTED TO BE JUST SOUTHEAST OF
LFT AND ARA BY THIS TIME MONDAY MORNING.
IFR TO LOW MVFR CIGS WITH PERIODS OF HEAVY RAIN FOR THE TERMINALS
TODAY INTO TNITE. VERY STRONG GRADIENT WINDS WILL LIKELY PRODUCE
GUSTS AS HIGH AS 40 KNOTS INTO ARA EARLY THIS EVENING. GUSTS
NEARLY AS HIGH ELSEWHERE AS WINDS MAX OUT BEGINNING LATE
AFTERNOON.
SWEENEY
PREV DISCUSSION... /ISSUED 453 AM CDT SUN OCT 25 2015/
DISCUSSION...
THIS MORNING A COLD FRONT BI-SECTING THE FORECAST AREA FROM AEX TO
BPT. THIS FRONT EXTENDS WELL TO THE SOUTH INTO THE WESTERN GULF
WHERE LOW PRESSURE CONTINUES TO DEEPEN ON THE FRONT. RADAR
CONTINUES TO INDICATE WIDESPREAD LIGHT TO MODERATE RAINS OVER THE
ENTIRE AREA THIS MORNING. SO FAR RAINFALL RATES HAVE BEEN
MANAGEABLE WITH THE HEAVIEST RAINFALL THE PAST 24 HOURS ACTUALLY
OVER CENTRAL AND SOUTH CENTRAL LOUISIANA. RECENT SATELLITE AND
RADAR TRENDS INDICATE HEAVIER RAINFALL RATES DEVELOPING IN
JEFFERSON COUNTY AND EXTENDING OFF SHORE FOR SEVERAL MILES AND
THIS ACTIVITY IS LIFTING TO THE NORTH-NORTHEAST.
GUIDANCE IS STILL CONSISTENT IN BRINGING THE GALE CENTER ACROSS
THE NORTHWEST GULF THROUGH THE DAY AND TO THE SOUTH CENTRAL LA
COAST THIS EVENING. GUIDANCE STILL INDICATES POCKETS OF HEAVIER
RAINS WITH THE DEVIL IN THE DETAILS. SOME MODELS CLUSTER THE
HEAVIER RAINS RIGHT ALONG THE COAST AND ANOTHER SET CLUSTERING
MORE INLAND AS THE AS THE SYSTEM REACHES PEAK INTENSITY. OVERALL
THE HEAVIER RAINFALL LOOKS TO BE MORE PROGRESSIVE THAN YESTERDAY
AND THIS WILL RESULT IN SLIGHTLY LOWER RAINFALL TOTALS THAN WE
WERE EXPECTING YESTERDAY. SOIL MOISTURE GUIDANCE INDICATES THAT
SOILS JUST NOW BECOMING SATURATED ENOUGH TO ALLOW RUNOFF WITH THE
RATES THAT WE ARE CURRENTLY GETTING AND WITH HEAVIER RATES
EXPECTED THIS MORNING AND AFTERNOON...WILL CONTINUE THE FLASH
FLOOD WATCH. DID THINK ABOUT TRIMMING THE NORTHWEST CORNER OF THE
WATCH...BUT DECIDED TO LET THE DAY CREW TAKE ANOTHER LOOK AT IT
AND SEE HOW THINGS EVOLVE. WINDS WILL ALSO INCREASE TODAY AHEAD OF
THE LOW PRESSURE...ESPECIALLY ALONG THE COAST...BUT DID INCREASE
WINDS A BIT INLAND AS WELL AND THIS REQUIRED EXPANDING THE WIND
ADVISORY NORTH JUST A BIT IN A FEW LOCATIONS. TEMPERATURES TODAY
OVER THE WESTERN HALF OF THE AREA WILL NOT CLIMB MUCH IF AT ALL
AND IN FACT EXPECT THE NORTHWEST PORTIONS OF THE AREA WILL SEE
TEMPERATURES DROP A BIT TODAY AS DRIER AIR FILTERS IN WITH
PRECIPITATION FALLING INTO THE DRIER AIRMASS.
RAIN INTENSITIES WILL CONTINUE TO DROP OFF TONIGHT WITH A
EXCEPTION TO CENTRAL LA WHERE DEFORMATION ZONE AXIS PRECIPITATION
COULD PRODUCE ANOTHER INCH OR TWO. WINDS WILL ALSO BE GUSTY THIS
EVENING AS COLD AIR WRAPS IN BEHIND THE SYSTEM. THEREFORE EXTENDED
THE WIND ADVISORY INTO TONIGHT FOR THE IMMEDIATE COASTAL ZONES.
LIGHT WRAP AROUND RAINFALL MONDAY WILL GRADUALLY SHIFT EAST
THROUGH THE DAY AND INTO TUESDAY.
WEAK MOSTLY DRY FRONT EXPECT THURSDAY WITH THE NEXT SIGNIFICANT
WEATHER SYSTEM MOVING IN TIME FOR THE WEEKEND WITH RAIN CHANCES
ALREADY PRETTY HIGH.
MARINE...
WINDS AND SEAS WILL CONTINUE TO INCREASE TODAY AS A GALE LOW
PRESSURE CENTER MOVE NORTHEAST ACROSS THE NORTHWEST GULF.
FREQUENT WIND GUSTS AT OR ABOVE GALE FORCE CAN BE EXPECTED TODAY
OUT OF THE SOUTHEAST AND OUT OF THE NORTH AND NORTHWEST TONIGHT.
TIDES PEAKED AROUND 3.5 FEET MLLW AT HIGH TIDE THIS MORNING ALONG
THE COAST...WITH SURGE VALUES EXPECTED TO INCREASE THROUGH THE DAY
THE NEXT HIGH TIDE THIS AFTERNOON IS FORECAST TO BE AROUND 4.5
MLLW. THUS WILL KEEP THE COASTAL FLOOD WARNING GOING THROUGH THE
DAY. THE WARNING MAY NEED TO BE EXTENDED ACROSS SOUTH CENTRAL
LOUISIANA FOR A TIME AS WINDS WILL STILL BE OUT THE SOUTH.
27
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 70 64 71 62 / 100 100 60 30
LCH 74 66 72 61 / 100 80 50 20
LFT 75 69 75 64 / 100 90 50 30
BPT 72 63 71 62 / 100 80 40 10
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...COASTAL FLOOD WARNING UNTIL 7 PM CDT THIS EVENING FOR LAZ041-
052>054-073-074.
FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR LAZ027>033-041>045-
052>055-073-074.
WIND ADVISORY UNTIL 7 AM CDT MONDAY FOR LAZ052>054-073-074.
WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR LAZ032-033-041>045-
055.
TX...COASTAL FLOOD WARNING UNTIL 7 PM CDT THIS EVENING FOR TXZ215-216.
FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR TXZ180-201-215-216-
259>262.
WIND ADVISORY UNTIL 7 AM CDT MONDAY FOR TXZ215.
WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR TXZ216.
GM...GALE WARNING UNTIL 7 AM CDT MONDAY FOR GMZ450-452-455-470-472-
475.
SMALL CRAFT ADVISORY UNTIL 7 AM CDT MONDAY FOR GMZ430-432-435.
&&Hazardous weather outlook, Oct 25, 5:04 AM CDT, 7 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 504 AM CDT SUN OCT 25 2015 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 261015- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON- EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER- NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 504 AM CDT SUN OCT 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA...EAST CENTRAL TEXAS AND SOUTHEAST TEXAS. ...FLASH FLOOD WATCH THROUGH MONDAY MORNING... ...MINOR FLOODING ALONG THE COAST THROUGH THE WEEKEND... .DAY ONE...TODAY AND TONIGHT RAINFALL AMOUTS OF 5 TO 7 INCHES ARE EXPECTED TODAY AND TONIGHT WITH LOCALLY HIGHER AMOUNTS POSSIBLE. THIS COULD LEAD TO AREAS OF FLASH FLOODING. WHILE WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED, GUSTY WINDS...AND AN ISOLATED TORNADO IS POSSIBLE RIGHT ALONG THE COASTAL AREAS. MINOR COASTAL FLOODING AT TIMES OF HIGH TIDE IS EXPECTED TODAY. TIDES WILL RUN 1 TO 2 FEET ABOVE NORMAL. GMZ430-432-435-450-452-455-470-472-475-261015- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 504 AM CDT SUN OCT 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO. ...MINOR TO MODERATE FLOODING ALONG THE COAST THROUGH THE WEEKEND... ...GALE WARNING IN EFFECT THROUGH TONIGHT... .DAY ONE...TODAY AND TONIGHT WINDS AND SEAS WILL CONTINUE TO INCREASE THROUGH THE DAY WITH FREQUENT GUSTS UP OVER GALE FORCE. SEAS WILL BE RUNNING FROM 6 TO 12 FEET. MINOR COASTAL FLOODING AT TIMES OF HIGH TIDE IS EXPECTED TODAY. TIDES WILL RUN 1 TO 2 FEET ABOVE NORMAL.
In the hours before
Special weather statement, Oct 25, 9:03 AM CDT, 3 hours 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 903 AM CDT SUN OCT 25 2015 LAZ052>054-073-074-TXZ215-251700- VERMILION-IBERIA-ST. MARY-WEST CAMERON-EAST CAMERON-JEFFERSON- INCLUDING THE CITIES OF...ABBEVILLE...KAPLAN...NEW IBERIA... MORGAN CITY...FRANKLIN...PATTERSON...BERWICK...BAYOU VISTA... HACKBERRY...CAMERON...BEAUMONT...PORT ARTHUR 903 AM CDT SUN OCT 25 2015 ...MODERATE COASTAL FLOODING POSSIBLE THIS AFTERNOON... AN AREA OF LOW PRESSURE OFF OF THE SOUTHEAST TEXAS COAST IS MOVING TOWARD SOUTHWEST LOUISIANA. TIDE LEVELS ARE RUNNING AROUND 3 FEET ABOVE NORMAL AT GALVESTON THIS MORNING AND THIS TREND WILL SPREAD INTO JEFFERSON COUNTY AND THE COASTAL LOUISIANA PARISHES THROUGH AFTERNOON. THIS MAY MAKE TRAVEL DIFFICULT ON LOW LYING ROADWAYS NEAR THE COAST DURING TIMES OF HIGH TIDE. THE HIGH TIDE AT SABINE PASS IS AT 2:45 PM, AT CAMERON 2 PM, AT FRESH WATER CITY 1:36 PM, AND 3:07 PM AT AMERADA PASS. TIDES DURING HIGH TIDE MAY REACH INTO THE 3.5 TO 5 FEET ABOVE MLLW RANGE. 05
Local storm report, Oct 25, 9:41 AM CDT, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
941 AM CDT SUN OCT 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM COASTAL FLOOD SABINE PASS 29.73N 93.89W
10/25/2015 JEFFERSON TX PUBLIC
REPORTS OF WATER STARTING TO FLOOD HIGHWAY 87 BETWEEN THE
GIWW BRIDGE AND SABINE PASS. WATER IS ALSO STARTING TO
FLOOD PRIVATE ROADS NEAR SEA RIM STATE PARK.
&&
ATINGLERSpecial weather statement, Oct 25, 11:48 AM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1148 AM CDT SUN OCT 25 2015
LAZ052-073-074-251745-
WEST CAMERON-EAST CAMERON-VERMILION-
1148 AM CDT SUN OCT 25 2015
...STRONG WINDS WILL AFFECT SOUTHERN CAMERON AND SOUTHERN VERMILION
PARISHES...
AT 1145 AM CDT...RAIN WITH EMBEDDED STRONGER SHOWERS WAS ALONG A
LINE EXTENDING FROM 24 MILES SOUTH OF FRESHWATER CITY TO 6 MILES
SOUTHWEST OF CREOLE...AND MOVING NORTHWEST AT 30 MPH.
WINDS OF 40 TO 50 MPH ARE POSSIBLE WITH THESE SHOWERS.
LOCATIONS IMPACTED INCLUDE...
CAMERON...ROCKEFELLER WILDLIFE RANGE...SABINE NATIONAL WILDLIFE...
PECAN ISLAND...JOHNSONS BAYOU...FORKED ISLAND...INTRACOASTAL CITY...
FRESHWATER CITY...GRAND CHENIER...ESTHER...HENRY...HOLLY BEACH...
CREOLE...RUTHERFORD BEACH AND CONSTANCE BEACH.
LAT...LON 2959 9265 2976 9334 2980 9335 2976 9335
2973 9376 2990 9370 2991 9334 2990 9334
2985 9335 2986 9344 2981 9334 2991 9324
2991 9203 2978 9204 2972 9215 2973 9215
2976 9213 2975 9221 2958 9206 2953 9229
TIME...MOT...LOC 1645Z 152DEG 27KT 2921 9222 2976 9320
TINGLERThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 24, 10:30 PM CDT | Gale Warning | LCH | 42 hr | |
| Oct 25, 10:39 AM CDT | River Flood Warning | LCH | Rapides | 5 days |
| Oct 25, 11:48 AM CDT | Special Weather Statement | LCH | Cameron, Vermilion | 57 min |
| Oct 25, 12:34 PM CDT | Gale Warning | LCH | 28 hr | |
| Oct 25, 4:43 PM CDT | Flash Flood Warning | LCH | Beauregard, Rapides, Vernon | 3 hr |
| Oct 25, 3:16 PM CDT | Areal Flood Advisory | LCH | Hardin, Jasper, Newton | 3 hr |
| Oct 25, 3:34 PM CDT | Flash Flood Warning | LCH | Hardin | 3 hr |
| Oct 25, 3:41 PM CDT | Areal Flood Advisory | LCH | Jefferson, Orange | 3 hr |
Nearby
Storm Warnings in Louisiana, 2015Every storm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.